# SDR SCNA20160121016

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 44,397 hours, 26,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 727 BULKHEAD, DIAGONAL BULKHEAD ATTACH CHANNEL RBL 5" ABOVE CARGO FLOOR 9" HAS 1 EA MISSING  RIVET HEAD.  AT BS 727 BULKHEAD, ON ATTACH CHANNEL RBL 5" ABOVE CARGO FLOOR 9", R & R BROKEN RIVET.
